# SDR AALA201812079011

- Difficulty date: October 18, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 54,722 hours, 25,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320701
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LOWER SILL, FRAME 67+19.00, STRINGER 23R IN THE AFT GALLEY.  REPLACED THE SILL IAW SRM 51-72-11, AND DRAWING D53480505.
